# SDR SWIA971110

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Engine: Ge CF343A1
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Syst
- Condition: Noise
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF FROM SLC, LEFT AND RIGHT IAS MESSAGES APPEARED FOLLOWED BY STALL FAIL, MACH TRIM ALSO HIGH PITCH NOISE FOLLOWED BY VERY UNRELIABLE AIRSPEED INDICATION FROM CO-PILOTS AIRSPEED INDICATOR.  AS AIRCRAFT SLOWED DOWN, LOUD NOISE WENT AWAY.  RETURNED TO SLC.  PITOT STATIC OPS CHECKS PITOT STATIC SYSTEM IAW MM 34-11-00.  VERIFIED PITOT STATIC DRAINS CONTAINED NO WATER.  UNABLE TO DUPLICATE SYSTEM FAILURE OR HAVE ANY HIGH PITCHED NOISES.
